A remark to a problem of V. Jarník

David Preiss

Časopis pro pěstování matematiky (1970)

  • Volume: 095, Issue: 2, page 146-149
  • ISSN: 0528-2195

How to cite


Preiss, David. "Bemerkung zu einem Problem von V. Jarník." Časopis pro pěstování matematiky 095.2 (1970): 146-149. <http://eudml.org/doc/19189>.

author = {Preiss, David},
journal = {Časopis pro pěstování matematiky},
keywords = {real functions},
language = {ger},
number = {2},
pages = {146-149},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Bemerkung zu einem Problem von V. Jarník},
url = {http://eudml.org/doc/19189},
volume = {095},
year = {1970},

AU - Preiss, David
TI - Bemerkung zu einem Problem von V. Jarník
JO - Časopis pro pěstování matematiky
PY - 1970
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 095
IS - 2
SP - 146
EP - 149
LA - ger
KW - real functions
UR - http://eudml.org/doc/19189
ER -


  1. V. Jarník, O rozšířеní dеfiničního oboru funkcí jеdné pтomӗnné, při nӗmž zůstává zаchovánа dеrívаbilitа funkcе, Rozpгаvy аkаdеmiе 32 (1923). (1923) 
  2. V. Jarnik, Difеrеnciální počеt II, Pгаhа 1956. (1956) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.